# SDR DALA2023121410258

- Difficulty date: December 12, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0107165) RH FUSELAGE FRAME CRACKED AT 727B BETWEEN STR 8 & 9 AT I/B HOLE FOR AC RAIL BIN SUPPORT. REPAIRED RH FUSELAGE FRAME STA 727B BETWEEN STR 8 & 9 IAW DELTA TASK CARD 2526-01236-02B.
